# SDR AALA202108033615

- Difficulty date: July 30, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N816AA
- Make and model: Boeing 787-8
- Aircraft serial: 40634
- Aircraft time: 19,638 hours, 2,563 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bustle
- Condition: Inoperative
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR R2 BUSTLE ON SLIDE COVER NOT GRABBING. REPLACED/ADJUSTED BUSTLE AT DOOR R2 PER AMM 52-11-24-03A-720A.
